# SDR FDEA200901120153

- Difficulty date: January 12, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB TIP NR 342 AB EROSION STRIP IS GOUGED.  APPLIED WIRE MESH TO THE EXTERIOR SURFACE OF THE RIGHT STAB TIP PANEL NR 342 AB IAW SRM 55-14-11 AND EA 6-5510-123691.  INSTALLED EROSION SHIELD IAW DWG 36-A551-76100.
